Adol for pain reliever and fever reducer

2.5/5 ( 50% )
based on 2 ratings


Pain Reliever, Fever Reducer
Caplets, Tablets, Suppositories, Alcohol-Free Syrup, Alcohol-Free Suspension

What is adol composed of ?

ceplets : Each caplet contains.
Active ingredient: Paracetamol 500 mg
Excipients: Maize starch,povidone aerosil ,gelatin glycerol. magnesium stearate. stearic acid, sodium starch glycolate and cellulose powder
Tablets : Each tablet contains
Active ingredient: Paracetamol 500 mg
Excipents: maize starch. povidone aerosil, methyl and propyl paraben , gelatin powder, glycerol, talc (purified). and magnesium stearate.
Suppositories : Each suppository contains:
Active ingredient: Paracetamol 125 mg , 250 mg , or 500 mg
Excipients: semi-synthetic glycerides 0f saturated fatty ecids from C8. and C18, suppocire am
Syrup : Each teaspoonful (5 ml) 0f the syrup contains :
Active ingredient : Paracetamol 120 mg
Excipients: Propylene glycol, glycerin. sorbitol , sucrose. saccharin sodium, povidone. vanillin. raspberry oil raspberry red color , and purified water
Suspension 120 mg/5 ml : Each teaspoonful or sachet (5mL) of the suspension contains :
Active Ingredient: Paracetamol 120 mg
Excipients: Sucrose glycer0l , xanthan gum , sorbitol ,  methyl and propyl paraben ,color carmoisine , strawberry flavour , and purified water
Suspension 250 mg/5mL : Each teaspoonful or sachet (5mL) 01 the suspension contains :
Active ingredient Paracetamol 250mg
Excipients: Sucrose glycer0l , xanthan gum , sorbitol ,  methyl and propyl paraben ,color carmoisine , strawberry flavour , and purified water

What should you know about Adol ?

ADOL is an effective pain reliever and fever reducer. it relieves pain by elevating the pain threshold centrally and, to a lesser extent,
by blocking pain-impulse generation through a peripheral action Adol reduces lever through us effect on the hypothalarmic
heat-regulating centre, resulting in peripheral vasodilation, Increased blood flow through the skin, sweatmq. and heat loss The
central and penpheral acncos of ADOl are mamly due to the Inhlbttlon of prostaqtanoms biosynthesis Paracetamol is rapidly absorbed orally and rectally The initial raped response occurs in less than half an hour and within 2 hours peak levels are actueved. It is metabolised In the liver and excreted via the bile and the kidney

What is Adol used for ?

ADOL IS used to rebeve different types of mild 10 moderate pal” such as headache mIgraIne. backache. rneumauc aches. pence
pain. toothache. pam following dental procedures. and teething pam It also relieves discomfort that accomparues cold. flu, and sore
throat. Adol is effective in reducing lever that may accompany various types of infections specially in case of cold or flu it is also used to reduce fever that may occur after vaccination Adol is ccnsroered the pam reliever and fever reducer of choice specially in pauents in whom NSAIDs or salicytates. such as aspirin are contramdicated such patients include asthmatics, those with history of peptic ulcer, ctuloren. or elderly.

How should you take Adol ?

adults ans children above 12 years : 1-2 caplets and tablets 500 mg suppositories 500 mg 1-2 and suspension 250 mg/5 ml 10-20 ml       Children 6 -12 years :  caplets and tablets 500 mg 1/2-1 and suppositories 250 mg 1-2 , 500 mg 1 and suspension 250 mg/5 ml 5-10 ml
Children 1 – 5 years : suppositories125 mg 1-2 ,250 mg 1 and suspension 120 mg/5 ml 5-10 ml, 250 mg/5 ml 2.5 -5 ml and syrup 120 mg/5ml 5-10 ml

infants 3 months – 1 year :  suspension 120 mg/5 ml 2.5 -5 ml and  syrup 120 mg/5ml 2.5 -5 ml

dose may be repeated every 4-6 hours                                                     adults and children above 12 years of age do not exceed 4 g in 24 hours                                                                                                               children up to 12 years of age do not exceed 4 doses in 24 hours

– In post vaccination fever that may occur in infants 2 . 3 months of age, a single dose of 60mg (2.5ml of syrup or suspension 120 mg /5ml) IS given, followed, if necessary, by a second dose 4 . 6 hours later. If fever persists, seek doctor’s advice.
– Infants below 3 months, the recommended dose is 10 mg/kg body -weighl or 5mg/kg body-weight it jaundiced Adol Drops for Infants are available                                                                                                 – For sachets, tear or cut open the sachet as indicated then pour its contents directly mto the mouth and swallow.

What should you do if you miss a dose ?

– Most of the lime the medicine is taken ‘as needed’, so missing a dose should not be a problem.
– If it is almosttime for the next regular dose, wait untitthen 10 take the medicine and skip the missed dose.
– Do no! take two doses at one ume

What should you be aware of ?

Do not take more than 2 tablets. cactets. or suppositories at one lime. and do not take more than 6 in 24 hours. Take care nolto exceed the maximum paracetamol dose when taking ADOl with ether paracetamol  contaning preparations. Caution is required if you are suhering from any or kidney problem. as wet! as, if you are alcoholic. Paracetamol use is safe in pregnancy and lactation when taken within the recommended dosage.

Is there any undesired effects ?

Paracetamol IS generally well tolerated when taken within the recommended dosage. Rarely, skin rash and blood disorders have
been reported.

What to do in case of overdose ?

Ingestion of massive overdosage of paracetamol (exceeding 109 for adults or 150 mg/kg body-weight for children) should be avoided as it may lead to liver damage. Refer immediately to the doctor if you experience diarrhoea, loss of appetite. nausea or v omltinq. stomach cramps or pain. and Increased sweating. Pain, tenderness, and/or swelling In upper abdormnat area may occur 2, 4 days after mgesting the overoose. The recommended treatment in such a case is :
– Giving the patient activated charcoal il the overdose has been ingested wuhm the previous hour
– Giving the patient Ncacetylcysteme or methionine within 10 . 12 hours of mqesucn.
– Instituting supportive treatment that includes maintaining lhnd and electrolyte balance.

Is there any drug interactions ?

Concomitant use of cholestyramine with paracetamol may reduce paracetamol absorption Metoclopramide and domperidone seem to enhance paracetamol effects by accelerating Its absorption when used concurrently Using paracetamol regularly for a prolonged period of time may possibly enhance tne anticoagulant effect of warfarin upon their concurrent use.
Taking imatinab (antineoplastic agent) concurrently with paracetamol is better to be avoided.

What are the available Dacks of Adol ?

Adol caplets: Pack of 24, 48, or 96 caplets.
Adol tabtets: Pack of 20, 50, or 100 tablets. Hospital pack of 1000 tebtets.
Adol suppositories: Pack 01 10 suppositories.
Adol syrup: Bottle containing 60 or 100 ml.
Adol suspension 120 mg/5ml : Bottle contalnmq 100 ml. Pack of 20 sachets of 5ml each.
Adol suspension 250 mg/5 ml : Bottle containing 100 ml or 135 ml. Pack of 20 sachets of 5 ml each,
• Store at a temperature of ‘5 . 25 ‘C. Protect the suppositories from heat.

Produced by :

julphar Gulf Pharmaceutical Industries,
Ras AI Khaimah, U. A. E

ادول مسكن للالام وخافض للحرارة

You can leave a response, or trackback from your own site.

Leave a Reply

Captcha Captcha Reload